Doctor insights on:
A Que Se Debe La Gastritis
When can one return to "normal" eating following the cessation of ranitidine prescription? Gastritis was acute, I believe, due to ingestion of severely hot, hot sauce. I have followed a very bland, non-acidic diet for three weeks and next week is the la
When...: If you have been in ranitidine for a period of 4-6 weeks and now feeling well you may try to eat a normal diet again. However, make sure you don't regain a habit of eating irritant diet because then symptoms are most likely going to come back. The stomach can take so much and if expose it to a very acidic, irritant diet on a frequent basis it will be upset again. ...Read more
No: It is not dangerous now, but is left untreated could become dangerous. Follow up on recommendations from your gastroenterologist. Youll be ok. Hope this helps! ...Read more
32 years old male. Taking sucralafate 1mg twice daily. After EGD, found LA class II reflux, pyloric channel ulcer, antral gastritis. Recommendations?
GERD/GASTRITIS/PUD: GERD/GASTRITIS CAN CAUSE BARRETS ESOPHAGUS AND POTENTIALLY CANCER: You need a history and physical. Labs including Hpylori Ab Ig G and M. Stool for hpylori x 3. I usually start with PROTONIX 40mg If symptoms persist ZANTAC 300mg qhs may be added. While work up is in progress Stay Gluten Free. Check if biopsy for H. pylori was done. If necessary get a second opinion. Carafate alone is not enough ...Read more
Gastritis: Gastritis is an inflammatory condition of the stomach lining. You should be checked for the presence of a bacteria called heliobacter pylori which would require treatment with medication for two weeks. You want to avoid aspirin, ibuprofen, alcohol, smoking, caffeine, acidic and carbonated beverages, mint, chocolate and any food that you notice that makes your stomach feel worse. ...Read moreSee 2 more doctor answers
Stomach irritation: The lining of your stomach can sometimes be irritated. This can last for days to possibly weeks. If the problem worsens you can have an ulcer that perforates (bursts through) the wall of the stomach itself. Have your private doctor start acid reducer medicine, and continue to watch your symptoms. Hopefully you will get better soon. Good luck. ...Read moreSee 2 more doctor answers
Might not be a cure: but might help gi upset. Ginger helps to v nausea (including nausea associated with chemotherapy), morning sickness, motion sickness, diarrhea, upset stomach & menstrual cramps. It is a digestive aid. It can help v cholesterol level. It can also be used with common cold or flu. It has anti-inflammatory affects. ...Read moreSee 1 more doctor answer
Taking Esomeprazole20 twice for gastritis.Its okay with the med.But If I lay on the left side at night I feel much acidity the next day. Wt's the prob?
Gastritis: The medication neutralizes acidity, but does not remove the chance for a stomach ulcer. If lying on one side accentuates your perceived acidity, you may have an ulcer, and should see a gastroenterologist for diagnosis and treatment. You may need a medication to reduce acid production, and/or you may need to change your diet or other habits (smoking. alcohol, for example). ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Que frutas son buenas para la gastritis
- Is gastritis a symptom of celiac disease?
- How can you tell if you have gastritis is it just a problem of too much acidity?
- Ask a doctor a question free online
- La anemia se contagia
- How does caffeine affect the bowels of a person who has acute chronic gastritis diverticulitis?
- Que antibiotico tomar para la gonorrea
- Se cura la bacteria helicobacter pylori
- Talk to a gastroenterologist online